# SDR ASOA01180

- Difficulty date: September 22, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4881 - DURING GROUND INSPECTION IN DFW, THE CENTER SECTION OF THE CABIN EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY PACK.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
